If swim uses diphenhydramine recreational from time to time, and

Patient : If swim uses diphenhydramine recreational from time to time, and is going to the doctors for: stomach pains, RLS symptoms among other minor things. Is it necessary that swim should tell their doctor about the diphenhydramime? Also swim is 18 years old, if swim tells their doctor about the bad habit, will the doctor tell the parents of the patient?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I usually have 4 to 5 grandmariners a night The next day I have stomach pains and fecal leakage. Then I stop having d...

Q: I am experiencing discomfort in my left chest area. Is this something to be alarmed by.

Q: My name is Carlton Jackson. My date of birth is April 3, 1955. In the spring of 1973 I hyperextended my left knee w...

Q: Good morning . I noticed a tiny speck of what seemed bright red blood in my semen . I am 42 with no other related is...

Q: Can you get hand foot and mouth 3 times My son had it last year and now looks like twice this year

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews